MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptive; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptive; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Codes Failure to Interrogate (1332); Delayed Charge Time (2586); Malposition of Device (2616); Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer's representative regarding an external device.The reason for call was representative said the patient has had some trouble charging their implanted neurostimulator.Representative said when they connected the wireless recharger to the patient's implant, they saw a screen that said to hold it there for 20 minutes.Representative also said about 5 minutes in, the screen switched to the normal charging screen where it gives you the percentage and tells you excellent or good.Representative asked if there was something they were doing wrong or if it was normal.Agent asked representative if the patient uses the belt when they charges and representative said they do.The representative also mentioned that the patient went to charge the device the other day and it took about 1.6 hours to charge from 40% to 100%, but the patient saw the same screen when they went to put it on and it still had charge in it.They typically are able to recharge within a "normal" amount of time.Manufacturing representative (rep) states the implantable neurostimulator (ins) is superficial, but there is some "puffiness" and the patient told her that it actually seems less puffy today, so rep states perhaps there is some fluid.Agent reviewed the screen the patient is seeing and also reviewed normal recharging.The patient was advised to monitor.Rep plans to do a "hard reset" of the equipment while with the patient today.Rep was not sure when this began, but stated after april.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptive
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50916874
Report Number3004209178-2026-16418
Device Sequence Number5776991
Product Code LGW
UDI-Device Identifier00763000558826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale